| Model Number |
MX9968 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
08/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
Event or Problem Description
It was reported that while the nurse was at the patient's bedside, the tubing became tangled.The nurse was trying to assist patient when tubing pulled apart.There were no leaks and no patient harm.